Research Paper Difference and functional equations
1. Asymptotic aspect of quadratic functional equations and super stability of higher derivations in multi-fuzzy normed spaces

M. khanehgir; F. Hasanvand

Volume 05, Issue 02 , Spring 2016, Pages 67-81

Abstract
  In this paper, we introduce the notion of multi-fuzzy normed spaces and establish an asymptotic behavior of the quadratic functional equations in the setup of such spaces. We then investigate the superstability of strongly higher derivations in the framework of multi-fuzzy Banach ...  Read More

Research Paper Fuzzy
2. Bipolar general fuzzy automata

M. Horry

Volume 05, Issue 02 , Spring 2016, Pages 83-91

Abstract
  In this paper, we define the notion of a bipolar general fuzzy automaton, then we construct some closure operators on the set of states of a bipolar general fuzzy automaton. Also, we construct some topologies on the set of states of a bipolar general fuzzy automaton. Then we obtain some relationships ...  Read More

Research Paper Fixed point theory
3. Common fixed point of four maps in $S_b$-Metric spaces

S. Radenovic; Sh. Sedghi; A. Gholidahneh; T. Dosenovic; J. Esfahani

Volume 05, Issue 02 , Spring 2016, Pages 93-104

Abstract
  In this paper is introduced a new type of generalization of metric spaces called $S_b$ metric space. For this new kind of spaces it has been proved a common fixed point theorem for four mappings which satisfy generalized contractive condition. We also present example to confirm our theorem.  Read More

Research Paper General topology
4. On Baer type criterion for $C$-dense‎, ‎$C$-closed and quasi injectivity

H. Barzegar; H. Arianpoor

Volume 05, Issue 02 , Spring 2016, Pages 105-109

Abstract
  ‎For the subclasses $\mathcal{M}_1$ and $\mathcal{M}_2$ of‎ ‎monomorphisms in a concrete category $\mathcal{C}$‎, ‎if $\mathcal‎{M}_2\subseteq \mathcal{M}_1$‎, ‎then $\mathcal{M}_1$-injectivity‎ ‎implies $\mathcal{M}_2$-injectivity‎. ‎The Baer ...  Read More

Research Paper Group theory and generalizations
5. On categories of merotopic, nearness, and filter algebras

V. Gompa

Volume 05, Issue 02 , Spring 2016, Pages 111-118

Abstract
  We study algebraic properties of categories of Merotopic, Nearness, and Filter Algebras. We show that the category of filter torsion free abelian groups is an epireflective subcategory of the category of filter abelian groups. The forgetful functor from the category of filter rings to filter monoids ...  Read More

Research Paper Integral equations
6. Random fixed point theorems with an application to a random nonlinear integral equation

R. A. Rashwan; H. A. Hammad

Volume 05, Issue 02 , Spring 2016, Pages 119-133

Abstract
  In this paper, stochastic generalizations of some fixed point for operators satisfying random contractively generalized hybrid and some other contractive condition have been proved. We discuss also the existence of a solution to a nonlinear random integral equation in Banah spaces.  Read More

Research Paper Group theory and generalizations
7. On $m^{th}$-autocommutator subgroup of finite abelian groups

A. Gholamian; M. M. Nasrabadi

Volume 05, Issue 02 , Spring 2016, Pages 135-144

Abstract
  Let $G$ be a group and $Aut(G)$ be the group of automorphisms of‎ ‎$G$‎. ‎For any natural‎ number $m$‎, ‎the $m^{th}$-autocommutator subgroup of $G$ is defined‎ ‎as‎: ‎$$K_{m} (G)=\langle[g,\alpha_{1},\ldots,\alpha_{m}] |g\in G‎,\‎alpha_{1},ldots,\alpha_{m}\in ...  Read More